# SDR UIEA2019020503125

- Difficulty date: February 5, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 66,244 hours, 11,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SILL EMERGENCY LIGHTS L1853 AND L1854 INOP( RELAMPED L1853 AND L1854 PER B747-400 AMM TASK 33-51-05-962-031. OPS CHECKED GOOD PER B747-400 SUB-TASK 33-51-05-712-029. )
